Journal of Mathematical Sciences

, Volume 237, Issue 6, pp 745–753 | Cite as

On the Minimum Value of a Cell from a Pointed Set of Cells

  • A. N. ChuprunovEmail author

We consider a random variable that is the minimum value of a cell from the first K cells in the equiedistributed allocation scheme of distinguishable particles over different cells. We prove the convergence of the distribution of this random variable to a two-point distribution. The limit distribution is described.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. F. Kolchin, B. P. Sevast’ynov, and V. P. Chistiakov, Random Allocation, V. H. Winston and Sons, Washington, DC (1978).Google Scholar
  2. 2.
    E. R. Khakimullin and N. Y. Enatskaya, “Limit theorems for a number of empty cells,” Discr. Math. Appl., 7, No. 2, 209–219 (1997).MathSciNetzbMATHGoogle Scholar
  3. 3.
    V. F. Kolchin, “A certain class of limit theorems for conditional distributions,” Litovsk. Math. Sb., 8, No. 1, 53–63 (1968).MathSciNetzbMATHGoogle Scholar
  4. 4.
    V. F. Kolchin, Random Graphs, Cambridge University Press, Cambridge (1999).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Kazan Federal UniversityKazanRussia

Personalised recommendations